# SDR CALA2016121901103

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N67812
- Make and model: Boeing 737924ER
- Aircraft serial: 43530
- Aircraft time: 10,318 hours, 3,617 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Condition: Faulty
- Location: Left
- Part time: 28,706 hours, 9,569 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CDU FAIL LIGHT IS ON DUAL FMC FAIL IN FLT BOTH FMC FAILED AND WHERE FLASHING INTERMITTENT GPS LOST ALSO ACCOMPLISHED FIM TASK 34-61-00-810-807. REMOVED AND REPLACED LEFT FMC PER AMM 34-61-02-000-801, ALL CHECKS ARE GOOD.
